# SDR 05FDEA03742

- Difficulty date: November 9, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 79,329 hours, 31,912 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"WINGS BASIC EXTISTING EXTERNAL DOUBLER ON RT WING UPPER SKIN.  COMPLIED WITH EA8-5710-92352 WINGS BASIC EXISTING EXTERNAL DOUBLER ON RT WING UPPER SKIN.
